Ask an expert
Question

20 Jan 2004

Urgent please vaginitis
I think what I have is vaginitis,
I went to my doctor and she gave me some medicines. a day and a half ago. She gave me FLUZOL 150 (1 tablet to take immediatly) Covospor Topical cream to apply and Gyno-Daktarin Combipak for in the evenings.
But I dont feel any relief. I've been in bed for 2 days - cant get dressed for work cause the pain and discomfort is to big.
Should I give it more time?
I only feel pain and discomfort on the outer genitals, not inside
not in the vagina, but between the lips of the vagina a bit higher up

please give me some advice!


Thank you doc!
Answer 281 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Nicci, I doubt that it’s due to a yeast infection as your doctor gave you enough medicine to kill a lifetime’s worth. :-) It might still be due to an infection, but it’s then more likely to be bacterial. It might also be due to a hypersensitivity reaction/allergy or a form of eczema. The problem is that I can’t really say from this side of the screen, so the best would be to go back to your GP again. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19336 votes
Vote